Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comments
    10
  • views
    815

Day 32

back2me

174 views

My doc upped my dosage to 60mg! I didn't think it was necessary, but if it speeds up the process I'm going to try it. I think it's going to cause me to break out more initially than the 40mg, because I now have 2 pustules and 1 papule on my face. That bumpy-rash thingy is also back on my forehead, and I have those weird little cluster of bumps on my hand again. They only popped up after I took the first dose of the 60mg increase, so I'm now 99% sure it's the Accutane. They're worse than before too, I have to stop being so lazy and post that pictures I took. Here's a thread on this site that shows what they look like:

Everything else is okay, my hyperpigmentation seems to be fading away due to the Accutane alone!

Pimple check:

0 nodules, 0 cysts, 1 papule & 2 pustules.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×